On aggregation of strongly dependent time series

Beran, J, Liu, H and Ghosh, S (2020) On aggregation of strongly dependent time series. Scandinavian Journal of Statistics, 47 (3). pp. 690-710. ISSN 0303-6898



  • Beran, J
  • Liu, H
  • Ghosh, S
Keywords: aggregation; kernel smoothing; long‐range dependence; network; time series
  • Accepted: 3 September 2019
  • Published (online): 23 October 2019
  • Published: September 2020
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 03 Aug 2020 15:06
Last Modified: 07 Sep 2020 15:05
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1111/sjos.12421

Download not available

A full text copy of this item is not currently available from White Rose Research Online